Does acute enteritis cause headache and diarrhea?
Also, should I try to eat?
Don't eat till you get your appetite back rather drink plenty of fluids.
Thanks for asking query.
Most likely you and your husband are suffering from acute enteritis(gut infection).
Diarrhea causes loss of important electrolytes from body. Imbalance between sodium potassium and chloride ions causes severe headache and nausea.Toxins released inside gut by pathogens causes severe irritation of gut leading to sensitivity to water or any other edible thing.
Tablet Ofloxacin 200mg twice daily(control bacterial toxins)
Tab Metrogyl 400mg thrice daily()control protozoal toxins and growth)
Tab Imodium 2mg thrice daily(to control loose motions) this is over the counter.
Cap Bifilac(any over the counter probiotic)
Drink lots of oral rehydration solution,Orange juice and coconut water. Ofloxacin and Metrogyl are antibiotics and need a written prescription.
Eat boiled and bland food.
Take fruits like apple and banana.
Take lots of yoghurt and curd.
Avoid meat and other oily heavy foods for 2-3 days.
Take bed rest.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Mild diarrhea for a week and headache causes
- Treatment and cure for acute enteritis
- Enteritis causes
- Diagnosis of acute enteritis
- What causes abdominal cramping diarrhea and severe headache
- Diarrhea causes
- Symptoms of acute enteritis
- Can i take eryc for infectious diarrhea, campylobacter enteritis ?
- Acute enteritis causes
- Drugs/medication for acute enteritis